MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SELOX ST 60; PACING LEAD

BIOTRONIK SE & CO. KG SELOX ST 60; PACING LEAD
Model Number 346367
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2021
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient passed away for unknown reasons approx.36 months after the pacemaker implantation.The pacemaker was already reported on the (b)(6) 2021.With the product arrival on the (b)(6) 2021 also the two implanted leads were received.
 
Additional Manufacturer Narrative
Upon receipt, the lead was found cut through.Only the proximal part of the lead was returned for analysis.The returned fragment was visually examined.It is likely that the lead was cut during extraction.Apart from the present fragmentation no damage was observed.Due to the fragmented state of the lead electrical analysis was limited to the dc resistances of the lead fragments.No peculiarities were found.The analysis did not reveal any sign of a material or manufacturing problem.The manufacturing process for this lead was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.

Brand Name
SELOX ST 60
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12139999
Report Number1028232-2021-03866
Device Sequence Number11775261
Product Code NVN
UDI-Device Identifier04035479077853
UDI-Public04035479077853
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2011
Device Model Number346367
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2021
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;